# SDR ASAA2023072944292

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 57,891 hours, 17,299 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS KNOB ON MCP CYCLES UP AND DOWN A/S WHEN TURNING IN SINGLE DIRECTION. GROUNDED - YES. OPERATED SPEED KNOB THROUGHOUT RANGE, AND AT MULTIPLE DIFFERENT SPEEDS OBSERVING CORRECT OPERATION. NO SKIPS, AND CORRECT "COUNT" PER CLICK. ACCOMPLISHED 70.54 EXTENDED MAINTENANCE TEST. ALL TESTS PASS. REF B737-800 AMM 22-11-00. ETOPS GROUND VERIFICATION SUCCESSFUL.
